# SDR FDEA200912114430

- Difficulty date: December 11, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6012505
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERIOR RT STA 755 BETWEEN LONGERON 28, RT AND LONGERON 29 RT, FOUND WITH EXISTING DOUBLER REPAIR. EXISTING REPAIR AT LWR FX EXTERIOR RT SIDE STA 755 L28R TO L29R EVALUATED & FOUND NOT IAW SRM 53-00-01 REPAIR 1 FIG 201 REV 42 SASCO 398. EXISTING REPAIR AT LWR FX EXTERIOR RT SIDE STA 755 L28R TO L29R REMOVED & NEW REPAIR INSTALLED IAW EA 1-5330-137508.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 109.
